# SDR SWAA030966

- Difficulty date: April 30, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 22,083 hours, 18,769 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078251
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  AFTER TAKEOFF DURING GEAR RETRACTION, SUSPECT BLOWN TIRE.  FOUND, LT NLG TIRE TREAD SECTION MISSING.  REMOVED AND REPLACED BOTH NR 1 & 2 NLG WHEEL AND TIRE ASSY PER MM.
